# SDR ASAA2017021419818

- Difficulty date: February 14, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 5,770 hours, 1,960 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INTERMITTENT DUAL FMC FAILURE. GROUNDED - YES. ACCOMPLISHED FIM 34-61 TASK 837 & 34-61 TASK 801. FOUND INTERMITTENT LEFT & RIGHT PGM FAULTS. RESET BOTH LT & RT FMC COMPUTERS. FAULTS RESET. FMC'S OPS CK NORMAL IAW AMM 34-61-00. NO HISTORY 30 DAYS.
